Article (Scientific journals)
Functional analytic issues in Z_2 ^n Geometry
Bruce, Andrew; Poncin, Norbert
2020In Revista de la Union Matematica Argentina, 60 (2), p. 611-636
Peer reviewed
 

Files


Full Text
FinalFrechetZ2n.pdf
Author preprint (603.11 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Bruce, Andrew ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Poncin, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Functional analytic issues in Z_2 ^n Geometry
Publication date :
2020
Journal title :
Revista de la Union Matematica Argentina
ISSN :
0041-6932
Publisher :
Union Matematica Argentina, Argentina
Volume :
60
Issue :
2
Pages :
611-636
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 31 July 2018

Statistics


Number of views
212 (32 by Unilu)
Number of downloads
130 (16 by Unilu)

Scopus citations®
 
11
Scopus citations®
without self-citations
4
OpenCitations
 
8
WoS citations
 
10

Bibliography


Similar publications



Contact ORBilu